Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Child has fever, phlegm. Loose stools after taking advent, ventryl and dolo. Worried

Hi, My 2 year old daughter started up with fever on tuesday eve. I took her to peadiatrician and he said she is having flum accumulated and prescribed advent, ventryl, dolo 650 syrup. After taking antibiotics twice, she started passing loose stools since yesterday and not eating. Her fever subsides after giving paracetamol .Is loose stools due to antibiotic? She is drinking only water and not eating solids. Im worried. I have an apponitment with the ped today
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for your query.
Your child is having diarrhea which is most likely antibiotic associated and will settle after yoy stop antibiotic.
Loss of appetite is a part of illness.
Give her oral rehydration solution sip by sip after each loose stool,give coconut water,vegetable soup.
Give solids only when appetite improves.
Give lactobaccilus sachet for 2 to 3 days.
Continue with medication as advised.

Wishing your baby good health.
God bless.
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor